MathSciNet Relay Station
MathSciNet bibliographic data
MR2488620 35K57 (26A33 35A35 35C05 65M99)
Das, S. Analytical solution of a fractional diffusion equation by variational iteration method. Comput. Math. Appl. 57 (2009), no. 3, 483–487.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement